# SDR AALA20031435

- Difficulty date: December 15, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

EWR  T785/15  EN ROUTE, ON CLIMBOUT AT 20,000 FT EXPERIENCED TWO COMPRESSOR STALLS FROM RT ENGINE.  RT ENGINE LT AT IDLE AND LANDED EWR WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  ON BOROSCOPE OF 6TH STAGE COMPRESSOR BLADES FOUND 18 DAMAGED BLADES AND 1/4 OF 1 BLADE MISSING. NINTH STAGE 30 DAMAGED BLADES AND 1/4 OF 1 BLADE MISSING. FIFTEENTH STAGE ALL BLADES DAMAGED. RT ENGINE REPLACED PER WORKCARD M577101. SYSTEM GROUND CHECKED NORMAL OPERATION.   --CLOSED--
